# SDR DALA1121086904

- Difficulty date: February 10, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 75,877 hours, 34,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIP COMPT DOOR CUTOUT STA 231 BL 0 FRAME AND LATCH FITTING IS GOUGED 77-30.  ACCOMPLISHED ERA 489479-14 REV ORIG AT SAA DURING HMV ON NR CARD 172513.
